MathSciNet Relay Station
MathSciNet bibliographic data
MR2004120 11G55 (11M41 14H10)
Goncharov, A. B.; Manin, Yu. I. Multiple $\zeta$-motives and moduli spaces $\overline{\scr M}_{0,n}$. Compos. Math. 140 (2004), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement